# SDR HEEA0014580

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65013008
- Condition: Sticks
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GP TACH NEEDLE STICKING BETWEEN 5-12 PERCENT.
